# SDR UIEA2021050701091

- Difficulty date: May 4, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N405KZ
- Make and model: Boeing 747-400
- Aircraft serial: 36132
- Aircraft time: 46,529 hours
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 67B4781571E1
- Part serial: NSNNBSP
- Condition: Out Of Position
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE PRESSURE SEAL INTERFERE WITH ARM SWITCH IN AFT CGO DOOR CONTROL PANEL( ACCOMPLISHED EGAT EI NO. T202152E-1450 REV. 0 AND W/O NO. 5881407 CLOSE )
